# SDR AALA20151203005

- Difficulty date: November 23, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 20,362 hours, 7,897 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  ACFT WAS GNDED.  DURING CRUISE THE LE FLAP TRANSIT LIGHT & ASSOCIATED SLAT ONE GREEN LIGHT ILLUMINATED.  R & R THE NR 1 LE INBD SLAT POSITION SENSOR IAW AMM 27-88-11.  SYS CHECKED NORMAL.
